4 doctors weighed in:

Please help my 80 yr old mother in law was diagnose with hep b, spent 4 days in hosp on meds but since she has been home her symptomes are getting wor ?

4 doctors weighed in
Dr. Fernando Austin
Internal Medicine - Gastroenterology
3 doctors agree

In brief: Hepatitis B

Really need more info than this.
If acute hepatitis b(sudden onset) steroid such as Prednisone or Methylprednisolone may be used. Either is controversial . Chronic hepatitis b(long term) with a flare-up of the disease may be treated with an injectable medication(interferon) which does have a number of side effects which could make the patient feel worse. Recommend physician followup.

In brief: Hepatitis B

Really need more info than this.
If acute hepatitis b(sudden onset) steroid such as Prednisone or Methylprednisolone may be used. Either is controversial . Chronic hepatitis b(long term) with a flare-up of the disease may be treated with an injectable medication(interferon) which does have a number of side effects which could make the patient feel worse. Recommend physician followup.
Dr. Fernando Austin
Dr. Fernando Austin
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: See doctor

All of this should have been explained, and probably was, by her doctors before discharge.
If she continues to do poorly, go back and see her doctor, or at a minimum call and discuss.

In brief: See doctor

All of this should have been explained, and probably was, by her doctors before discharge.
If she continues to do poorly, go back and see her doctor, or at a minimum call and discuss.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors